Full Text: PDF
Received October 28, 2020; Accepted March 11, 2021; Published April 6, 2021
Abstract. In this paper, we deal with certain new Hadamard’s type inequalities involving -Lipschitzian mappings on fractal sets . Also, some properties of generalized mappings and related to generalized -convexity are given.
How to Cite this Article:
Hao Wang, Certain integral inequalities related to -Lipschitzian mappings and generalized -convexity on fractal sets, Journal of Nonlinear Functional Analysis, Vol. 2021 (2021), Article ID 12, pp. 1-18.